Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikimiki25

Nadifloxacin or Nadibact

Hello,

I suddenly started suffering from moderate acne in May. I was recently prescribed nadifloxacin (medical name). I haven't started using it yet, but I wanted to see if anyone else out there has tried this and what, if any, results or side effects you've seen.

Thanks!

Update:

I just found this link on a study for the med, in case anyone is interested:

Edited by mikimiki25

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×